# SDR ASOA2012111602478

- Difficulty date: October 24, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,609 hours, 14,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 310-319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SILL PLATE, RT SIDE FS 310 TO 319.7.  FOUND TO BE OUT OF LIMITS, R & R FOUND TO BE SASTISFACTORY.
